Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 135-146
http://dx.doi.org/10.1155/S0161171287000176

Finite p-nilpotent groups. I

Department of Mathematics and Computer Science, Austin Peay State University, Clarksville 37044, Tennessee, USA

Received 8 February 1986; Revised 1 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Srinivasan, “Finite -nilpotent groups. I,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 135-146, 1987. https://doi.org/10.1155/S0161171287000176.